# SDR GLBA96057

- Difficulty date: March 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N104GL
- Make and model: Beech 1900C
- Aircraft serial: UC104
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Broken
- Location: Fwd Cabin Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DEN - FORWARD CABIN DOOR ANNUNCIATOR ILLUMINATED IN FLIGHT.  CREW ELECTED AN AIR TURN BACK AND MADE AN UNEVENTFUL LANDING.  MAINTENANCE REPAIRED BROKEN WIRE AT UPPER AIRSTAIR DOOR MICROSWITCH.  OPS CHECK WAS GOOD.  (M)
